# MY FUTURE AMAZING JOURNEY BY : DEWI. Surabaya to Jakarta Facts: I will start my journey on Sunday the 2nd of February 2013 9.15 a.m Lenght of the flight:

## Presentation on theme: "MY FUTURE AMAZING JOURNEY BY : DEWI. Surabaya to Jakarta Facts: I will start my journey on Sunday the 2nd of February 2013 9.15 a.m Lenght of the flight:"— Presentation transcript:

MY FUTURE AMAZING JOURNEY BY : DEWI

Surabaya to Jakarta Facts: I will start my journey on Sunday the 2nd of February 2013 9.15 a.m Lenght of the flight: 50 minutes Jakarta is the same time as Surabaya When will I arrive in Jakarta 9:15 + 50 = 10.05 10:05 a.m on Sunday February 2nd 2013 So, I will arrive at Jakarta on Sunday the 2nd of February at 10:30 a.m. I will stay at Jakarta for 4 days.

Jakarta to Singapore Facts: I will start my journey on Thursday the 6th of February 10:30 a.m Lenght of the Flight: 1 hour and 7 minutes Singapore is 1 hour ahead of Jakarta When will I arrive in Singapore 10:30 + 1 hour + 7 minutes + 1 hour = 12:37 p.m 12:37 + 1 hour = 13:37 / 1:37 p.m 1:37 p.m on Thursday the 6th of February So, I will arriive at Singapore on Thursday the 6th of February at 1:37 p.m. I will stay at Singapore for 6 days.

Singapore to Hong kong Facts: I will start my journey on Wednesday the 12th of February 8:00 a.m Lenght of the flight: 3 hours and 12 minutes Hong kong is the same time as Singapore. When will I arrive in Hong Kong 8:00 + 3 hours + 12 minutes +: 11:12 a.m 11:12 a.m on Wednesday the 12th of February So, I will arririve at Hong Kong on Wednesday the 12th of February 11:12 a.m. I will stay there for 10 days

Hong Kong to Dubai Facts: I will start my journey on Saturday the 22nd of February 12:30 p.m Lenght of time : 7 hours and 25 minutes Dubai is 4 hours behind Hong Kong When will I arrive in Dubai 12:30 + 7 hours + 25 minutes – 4 hours = 15:55 p.m 15:55 p.m - 4 hours = 11:55 p.m 11:55 p.m on Saturday the 22nd of February So I will arrive at Dubai on Saturday the 22nd of February 11:55 p.m. I will stay there for 14 days

Dubai to Tokyo Facts: I will start my journey on Thursday the 4th of March 9:10 a.m Lenght of time: 9 hours and 35 minutes Tokyo is 5 hours ahead of Dubai When will I arrive in Tokyo 9:10 + 9 hours + 35 minutes + 5 hours = 23:45 pm 23:45 + 5 hours = 04:45 04:45 a.m on Friday the 5th of March So, I will arrive at Tokyo on Friday the 5th of march 04:45 a.m. I will stay there for 10 days.

Tokyo to Osaka Facts: I will start my journey on Monday the 14th of March 10:00 Lenght of Flight: 30 minutes When will I arrive in Osaka 10:00 + 30 minutes = 10:30 a.m 10:30 a.m on Monday the 14th of March So, I will arrive at Osaka on Monday the 14th of March 10:30 a.m. I will stay there for 5 days.

Osaka to California Facts: I will start my journey on Saturday the 19th of March 8:20 a.m Length of flight: 11 hours and 8 minutes California is 16 hours behind Osaka When will I arrive in California 8:20 + 11 hours + 8 minutes - 16 hours = 3:28 3:28 – 16 hours = ????? On Sunday the 20th of march So, I will arrive at California on Sunday the 20th of march. I will stay there for 10 days

CALIFORNIA TO PARIS Facts: I will start my journey on Wednesday the 30th of March 7:15 a.m Length of Flight: 11 hours and 10 minutes Paris is 9 hours ahead of California When will I arrive in Paris 7:15 + 11 hours + 10 minutes + 9 hours = 3:25 a.m 3:25 + 9 hours = 12:25 p.m 12:25 p.m on Thursday the1st April So, I will arrive at Paris on Thursday the1st April 12:25 p.m. I will stay there for 7 days

PARIS TO SYDNEY Facts: I will start my journey on Thursday the 8th of May 9:30 a.m Length of the flight: 21 hours and 5 minutes Australia is 8 hours ahead of Sydney When will I arrive in Sydney 9:30 + 21 hours + 5 minutes + 8 hours = 14:35 p.m 14:35 + 8 hours = 22:35 p.m 22:35 p.m on Friday the 9th of May So, I will arrive at Sydney on Friday the 9th of May 22:35. I will stay there for 12 days.

SYDNEY TO SURABAYA Facts: I will start my journey on Wednesday the 21st of May 8:00 Length of Flight: 6 hours and 5 minutes Surabaya is 3 hours behind When will I arrive in Surabaya 8:00 + 6 hours + 5 minutes – 3 hours = 11:05 11:05 – 3 hours = 8:05 8:05 p.m on Thursday the 22nd of May So, I will arrive at Surabaya on Thursday the 22nd of May 8:05 p.m.

Download ppt "MY FUTURE AMAZING JOURNEY BY : DEWI. Surabaya to Jakarta Facts: I will start my journey on Sunday the 2nd of February 2013 9.15 a.m Lenght of the flight:"

Similar presentations